# SDR QXEA200800091

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - X534 AND STRINGER 31R SUSPECT CORROSION AT SKIN CLIP.  MAINTENANCE REMOVED RIVETS AND BLENDED OUT CORROSION AT CLIP, REMAINED WITHIN LIMITS AND INSPECTED, NO CRACKS NOTED.  INSTALLED NEW RIVETS AND RESTORED FINISH TO REPAIR AREA.
